I've had stomach problems my entire life and they got especially bad last year where I couldn't lay on my side and had trouble keeping food down. They did a colonoscopy and found nothing wrong.

After that I went on a bland diet and eventually added things back in and didn't have too many problems for the year (first time in my life when I didn't have a lot of pain after eating). Flash forward and I had to get a hysterectomy in August. Since then my stomach has been a mess (diarrhea and vomiting) so they put me on Dulcolax every day this week and I finish with a Suprep on Monday. Also on a liquid diet for breakfast and lunch. I'm miserable with the Dulcolax pain and so far it hasn't worked. They wanted to do Magnesium Citrate as well but my stomach wasn't able to handle it and I got really sick from it last week. Anyone have to use Dulcolax before or have a similar experience?

11 Answers

delo.deadmond
Answered 8 months ago    reply

Also I was never technically diagnosed with anything. They just ruled out Celiac and Chrons with the ultrasound but I've gotten to the point where I feel like I have food poisoning after eating if I don't relax after.


salome.n
Answered 8 months ago    reply

Ducolax wrecks my body, I do not use it at all now. I am predominantly IBS D so this is probably why. It can cause seriously painful cramps for me. If you are seriously constipated as I assume you are with all the meds that you are using then it is really essential to get things moving along again. I would stick with it all, do not stop but do ask your doctor if there is an alternative route you can try.

delo.deadmond
Answered 8 months ago    reply

The problem is I'm not constipated and even told my doctor! My bowels are moving fast so I don't know what he's thinking. But unfortunately the Dulcolax is just causing cramping and seems to be messing with my ability to go for some reason. I called him today to ask for an alternate way since I told him last week that it didn't work.

salome.n
Answered 8 months ago    reply

Oh that is very odd? I would definitely ask him why? Maybe he thinks it is overflow from constipation? Maybe even consult a different doctor. Until all this has settled down with these medications you can not really start the process of finding out your triggers.

delo.deadmond
Answered 8 months ago    reply

Salome I believe he thinks it's overflow. My only real trigger is milkshakes so I mostly drink almond milk. But unfortunately I've mostly come to the conclusion that every thing I eat is a trigger regardless of how small or benign it looks. I'll get a second opinion when I have money but I figured I would go through the trial to prove I'm willing to try to make myself feel better

salome.n
Answered 8 months ago    reply

I hope that it shifts it for you. Do try a soluble fibre supplement, that helps both IBS D and C. Start it off very slowly, only using 1/4 of the recommended dose. Drink loads of water with it.

delo.deadmond
Answered 8 months ago    reply

my doctor says I'm not allowed to try that yet because he thinks fiber is causing me to throw up (man I really need a new doctor). But I'll take your advise when I'm cleared for it. Honestly I have an autoimmune disease so maybe it's all related.

salome.n
Answered 8 months ago    reply

Ok well best stick by what your doctor said. x


allyson
Answered 8 months ago    reply

Find a different doctor. Find out if they gave you antibiotics when you had the historectomy.


r.78
Answered 8 months ago    reply

A while ago, I had a problem with constipation and so I bought some Dulcolax drops. OMG, I thought I was going to die. I was in so much pain all night. I finally went to the toilet several times the next morning and gradually began to feel better, but never again!


hildegard
Answered 8 months ago    reply

yah have to use duculax with some preps others not


related questions